MathSciNet Relay Station
MathSciNet bibliographic data
MR1099353 58F20 (28D05 54H20)
Krieger, Wolfgang; Marcus, Brian; Tuncel, Selim On automorphisms of Markov chains. Trans. Amer. Math. Soc. 333 (1992), no. 2, 531–565.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement